# SDR UALA2012121707274

- Difficulty date: December 15, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 52,036 hours, 13,860 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 'A' CHECK JOB CARD 6-2006-A, STEP 2 B 2 A, DOOR CAVITY EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE AT DOOR 2R. (LIGHT ASSY L309).  RELAMPED, CHECKS NORMAL.
